It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


The first time I have ever taken BC was back in September. I am currently taking Lo Overal and at first it was working great; however, I only have one white pill left of my fourth pack and throughout the whole month I have had breakthrough bleeding.(enough to where a liner was needed) It has really bothered me and it sometimes gets to the point were I just cry. I am just confused because I fully do not understand what is happening to my body and why it's changing this way. For the most part I am a healthy person. I'll admit I do have some miner moodswings once in a while. My sex drive is normal but I am afraid to pursue any intimate act because I am embarrassed of the bleeding. When my boyfriend and I did have intercourse it was not painful, but there was a lot of blood?? Is this normal??? I dont know if i should continue a new pack and see if my body will react differently to it or if i should talk to my doctor about switching to a different brand??? Any advice is appreciated! Thank you...





All times are GMT -7. The time now is 12:52 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!